# SDR SWIA202162654

- Difficulty date: November 2, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N189SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000631
- Aircraft time: 13,518 hours, 8,021 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RH SEAT TRACK AT FR17     (C-CHECK RO 11/16/2021)    REMOVED AND REPLACED RH SEAT TRACK AT FR17 REF EMB SRM 51-40-08. PART WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE
